Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

What is the reason for getting recurring migraines with stomachaches and diarrhoea ?

Do I have something if I get migrainesand stachaches and pooping come along with it I get migraines at least twice a week and they for two or three days I take imitrex but when I get them I also get stomachaches and I tend to poop alot I am 15 and a female. Is anything wrong with me?
Asked On : Thu, 10 Mar 2011
Answers:  2 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Welcome to

It is very clear that you have Migraine headaches. Because you are getting headaches very frequently you need preventive medicines. There are beta blockers, Calcium blockers, Elavil, Valproic acid as preventive medicines. Consult Neurologist and get the prescription for one the medicines best for you.

Regards Dr. Jagdish
Answered: Thu, 10 Mar 2011
I find this answer helpful
ENT Specialist Dr. Naveen Kumar's  Response

Was the Imitrex prescribed by a doctor? You seem to be having migraine. Migraine is a condition which has no cure, but it can be temporarily controlled with medicines. The following few precautionary measures can make you get rid of this problem. Drink plenty of water, eat plenty of fruits and vegetables, avoid stress, fizzy drinks, chocolates and ice creams for few days, every day have food at the same time, do not skip your meals, sleep for at least 7 hours/day. Also, consult a good neurologist.

Dr. Naveen Kumar
Answered: Thu, 10 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor